Pulsating waves in nonlinear magnetoconvection

Matthews, P.C., Proctor, M.R.E., Rucklidge, A.M. et al. (1 more author) (1993) Pulsating waves in nonlinear magnetoconvection. Physics Letters A, 183 (1). pp. 69-75. ISSN 0375-9601



  • Matthews, P.C.
  • Proctor, M.R.E.
  • Rucklidge, A.M.
  • Weiss, N.O.
Copyright, Publisher and Additional Information: Copyright © 1993 Elsevier Science Publishers B.V. This is an author produced version of an article published in Physics Letters A. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
  • Published: 29 November 1993
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 06 Feb 2006
Last Modified: 06 Jun 2014 18:13
Published Version: http://dx.doi.org/10.1016/0375-9601(93)90891-3
Status: Published
Refereed: Yes
Identification Number: https://doi.org/10.1016/0375-9601(93)90891-3

Share / Export